MathSciNet Relay Station
MathSciNet bibliographic data
MR2426689 35Q53 (47J15)
Rui, Weiguo; He, Bin; Long, Yao; Chen, Can The integral bifurcation method and its application for solving a family of third-order dispersive PDEs. Nonlinear Anal. 69 (2008), no. 4, 1256–1267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement